# SDR CA010924001

- Difficulty date: August 18, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Make and model: Airbus A330-323
- Engine: Rroyce RB211TRENT77
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: RB211BTRENT772
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE BEFORE TAKEOFF DUE TO COMPRESSOR STALL ON THE RIGHT ENGINE. IP TURBINE BLADE FOUND DAMAGED DURING BORESCOPE.REPLACED ENGINE, (ENGINE ROUTED TO SHOP FOR REPAIR.)
